# SDR I5EA2021032500009

- Difficulty date: March 22, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N277EA
- Make and model: Boeing 737-8CX
- Aircraft serial: 32359
- Aircraft time: 59,013 hours, 37,305 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66087
- Part serial: K1247
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#2 EDP NO PRESSURE AND UPON ON APPROACH B SYSTEM HYDRAULIC QUANTITY LOW.  REMOPVED AND REPLACED #2 ENG EDP PER AMM 29-11-11.  OPS AND LEAK CHECK ARE GOOD.
